# SDR HALA9700166

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: BA17021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FORWARD HALF OF EMERGENCY TRACK LIGHT WILL NOT ILLUMINATE WITH SWITCH 'ON' OR ARM.  RECHARGED THE BATTERIES AND THE OPERATIONAL CHECK WAS OK.  (M)
